# SDR TRAX200600661

- Difficulty date: August 24, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N970EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7527
- Aircraft time: 11,990 hours, 10,217 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Beam
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CENTER BOXBEAM CRACKED BELOW UPPER FIRELOOP CLIP.  JOB COMPLETE RII COMPLETED IWA E0 600-53-0072BSATIFACTORY REPAIR OF ENGINE BOX BEAM, UPPER AND LOWER ANGLES 8/31/2006// MB14369 EC EO 600-53-72 0001 COMPLIED WITH. PER REO 601R-53-61-345. (SUPPLEMENTAL-SDR CLOSED 9/7/06)
